# SDR ARWA980811

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MIA - FLT 627 - REJECTED T/O DUE MAIN CABIN DOOR LIGHT AND MASTER WARNING LIGHTS COMES ON INTERMITTENT.  CHECK DOOR VISUAL AS NORMAL, OPEN AND CLOSE AGAIN LIGHTS GOES OUT.  DEPART, ACCORDING AOM BRAKE COOLING CHART.  CHECK MAIN CABIN DOOR OPEN AND CLOSE FEW TIMES WARNING LIGHT OK MM 52-10-0.  (M)
